# SDR 2001UALA01725

- Difficulty date: August 13, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N7445U
- Make and model: Boeing 727222
- Aircraft serial: 21899
- Aircraft time: 58,150 hours, 34,851 cycles
- Engine: Pwa JT8D15
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 9660022001
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAD SPLIT FLAP INDICATION ON APPROACH. OUTBOARD FLAP POSITION INDICATOR FAILED.  REPLACED OUTBOARD FLAP POSITION INDICATOR.  SYSTEM TESTS NORMAL.
